# SDR DALA2025111708379

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 13,693 hours, 3,314 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE TWO FWD FA'S REPORTED DIRTY SOCK SMELL TAXIING TO GATE.   FOUND OIL PUDDLE FROM BACK OF ENGINE 2 SPINNER.  REPLACED NR 2 ENG FAN HUB SEAL AND LEAK CHK NML PER A321 AMM 72-11. (LP 7658248)
